New Exact Solutions of the Davey–Stewartson Equation with Power-Law Nonlinearity

Gurefe Y., Misirli E., Pandir Y., Sonmezoglu A. , Ekici M.

Bulletin of the Malaysian Mathematical Sciences Society, vol.38, no.3, pp.1223-1234, 2015 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.1007/s40840-014-0075-z
  • Title of Journal : Bulletin of the Malaysian Mathematical Sciences Society
  • Page Numbers: pp.1223-1234
  • Keywords: Weierstrass transformation method, Trial equation method, Soliton solutions, TRAVELING-WAVE SOLUTIONS, EVOLUTION-EQUATIONS, PERIODIC-SOLUTIONS


© 2014, Malaysian Mathematical Sciences Society and Universiti Sains Malaysia.This work obtains the soliton solutions of the generalized Davey–Stewartson equation with the complex coefficients. First, the extended Weierstrass transformation method is used to carry out the solutions of this equation, and some new solutions, known as Weierstrass elliptic function solutions, are obtained by this method. Then, the trial equation method is used to obtain the soliton solutions of this equation.